


default search action
"Duality in inhomogeneous random graphs, and the cut metric."
Svante Janson, Oliver Riordan (2011)
- Svante Janson, Oliver Riordan:
Duality in inhomogeneous random graphs, and the cut metric. Random Struct. Algorithms 39(3): 399-411 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.